# SDR SWAA2016102108931

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 31,868 hours, 18,676 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Part number: VL1289GE28
- Condition: Damaged
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLT ENGINE SHUTDOWN,  FUEL IMBALANCE INDICATION AND LEAK AT NR 2 ENGINE.  DECLARED EMERGENCY, AND DIVERTERED.   R & R NR 2 ENGINE HMU GASKET IAW MM.
